Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 23, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 31, 2007, 4:27 PM EDT for Columbia County, New York; Berkshire County, Massachusetts. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2007, 4:27 PM EDT (20:27 UTC)
- Expired
- May 31, 2007, 5:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Berkshire County, MA, Columbia County, NY
The radar
The Albany radar (KENX), 68 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:35 PM EDT | TSTM WND DMG | North Chatham, NY | TREES AND WIRES DOWN ON ROUTE 32 |
| May 31, 4:42 PM EDT | HAIL 0.25 | Kinderhook, NY | HALF INCH HAIL |
| May 31, 5:02 PM EDT | TSTM WND DMG | Stockbridge, MA | NUMEROUS TREES DOWN. ONE ON A CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 312027
SVRALY
MAC003-NYC021-312130-
/O.NEW.KALY.SV.W.0023.070531T2027Z-070531T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
427 PM EDT THU MAY 31 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITY OF CHATHAM...
NORTHERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
THIS INCLUDES THE CITIES OF...PITTSFIELD...NORTH ADAMS...
* UNTIL 530 PM EDT
* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WILLIAMSTOWN TO HANCOCK TO
VALATIE...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF NORTH
ADAMS TO 10 MILES NORTHEAST OF NASSAU TO 6 MILES SOUTHWEST OF
NASSAU...AND MOVING EAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WILLIAMSTOWN AND WESTON FIELD BY 435 PM EDT...
CHATHAM BY 445 PM EDT...
NEW ASHFORD AND HANCOCK BY 450 PM EDT...
NOEL FIELD AND NORTH ADAMS BY 455 PM EDT...
AUSTERLITZ...ADAMS AND SOLDIERS MEMORIAL FIELD BY 505 PM EDT...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL TO THE
SIZE OF GOLF BALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
LAT...LON 4251 7297 4228 7331 4239 7379 4245 7377
4246 7375 4250 7335 4275 7325 4274 7303
4270 7300 4270 7295 4267 7298 4266 7295
$$
WASULA/MAGLARAS1 follow-up statement
000
WWUS51 KALY 312108
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
506 PM EDT THU MAY 31 2007
MAC003-NYC021-312130-
/O.CON.KALY.SV.W.0023.000000T0000Z-070531T2130Z/
COLUMBIA NY-BERKSHIRE MA-
506 PM EDT THU MAY 31 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR BERKSHIRE AND NORTHERN COLUMBIA COUNTIES...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WHITCOMB SUMMIT TO CHESHIRE
TO EAST CHATHAM...OR ALONG A LINE EXTENDING FROM NORTH ADAMS TO 9
MILES NORTHEAST OF PITTSFIELD TO 7 MILES NORTHEAST OF CHATHAM...
MOVING EAST AT 15 MPH.
MULTIPLE TREES HAVE BEEN REPORTED DOWN IN THE STOCKBRIDGE AREA AS OF
502 PM.
SEVERE THUNDERSTORMS WILL BE NEAR...
QUEECHY...PONTOOSUC...PONTERRIL AND DRURY BY 510 PM EDT...
STOCKBRIDGE CENTER...RICHMOND FURNACE...BRIER AND SAVOY BY 515
PM EDT...
CAREY CORNER AND WILLIAMSVILLE BY 525 PM EDT...
LAT...LON 4251 7297 4219 7328 4239 7379 4245 7377
4246 7375 4250 7335 4262 7317 4274 7303
4270 7300 4270 7295 4267 7298 4266 7295
$$
WASULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:45 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 31, 1:45 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 145 PM EDT THU MAY 31 2007 .SYNOPSIS... A STALLED FRONT LAY ACROSS THE NORTHEASTERN ADIRONDACKS SOUTHEAST TO THE BERKSHIRES...SEPARATING A COOL AIR MASS FROM A TROPICAL AIR MASS WHICH COVERED MOST OF THE EASTERN STATES. && .NEAR TERM /THROUGH TODAY/... THE FRONT HAS SHOWN LITTLE MOVEMENT DURING THE MORNING AND WILL SHOW LITTLE MOVEMENT DURING THE AFTERNOON. SHOWERS...WITH A FEW THUNDERSTORMS...HAVE POPPED UP ALONG THE BOUNDARY OVER THE ADIRONDACKS WITH SOME MORE POTENT CELLS IN THE WARM AIR MASS OVER THE WESTERN SHORE OF LAKE ONTARIO AND JUST SOUTHEAST OF LAKE ERIE. A FEW CELLS WERE JUST STARTING TO POP UP SOUTHWEST OF THE FRONT AND MORE ARE LIKELY TO DO SO THIS AFTERNOON. HIGHS WILL BE FROM THE UPPER 60S AND LOW 70S OVER THE ADIRONDACKS AND MUCH OF SOUTHERN VERMONT WHERE CLOUDS WILL PREDOMINATE TO THE MID AND UPPER 8OS FROM THE MOHAWK VALLEY SOUTH WHERE SKIES WILL BE MOSTLY SUNNY. WINDS WILL BE LIGHT AND VARIABLE. && .SHORT TERM /TONIGHT THROUGH SATURDAY/... ANY CONVECTION THAT DEVELOPS TODAY SHOULD QUICKLY DECREASE IN BOTH INTENSITY AND COVERAGE THIS EVENING WITH THE LOSS OF DAYTIME HEATING AND THE FRONTAL BOUNDARY BECOME MORE DIFFUSE AS MOST OF THE AREA REMAINS UNTIL SOME ANTICYCLONIC MID LEVEL FLOW. WITH THIS DIFFUSE NATURE OF THE FRONT AND EXPECTED CONVECTION...COULD SET THE STAGE FOR LOW STRATUS/FOG DEVELOPING OVERNIGHT. FRIDAY COULD BE A RATHER INTERESTING FORECAST. CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS REVEALS A DEEP CYCLONE ACROSS THE PLAINS WITH A MID LEVEL IMPULSE ACROSS THE MID-MISSISSIPPI RIVER VALLEY. BOTH THE GFS/NAM AND TO SOME EXTENT THE UKMET SO THIS IMPULSE MOVE ACROSS THE CWA AROUND 18Z FRIDAY. MOS POPS ARE RATHER LOW AND WITH A RELATIVE MOIST ENVIRONMENT...POSSIBLE MESOSCALE BOUNDARY(IES) AND FAVORABLE TIMING OF THE DAY...WILL GO AHEAD WITH SCATTERED POPS FOR THE AFTERNOON. MODIFIED FORECAST SOUNDINGS SO CAPES CLIMBING TO BETWEEN 1000-2000 J/KG WITH LIGHT TO MODERATE SHEAR VECTORS. SO THE POTENTIAL FOR ANOTHER ACTIVE AFTERNOON WITH POSSIBLE SEVERE WIND GUSTS. CONVECTION SHOULD DIMINISH FRIDAY EVENING BUT LINGERING CONVERGENCE ACROSS THE MID-LOWER HUDSON VALLEY AND NOW A NEAR ZONAL FLOW WITH POSSIBLE IMPULSES COULD KEEP SCATTERED CONVECTION GOING. ONCE AGAIN...IF SOME BREAKS IN THE CLOUD COVER OCCUR...COULD SEE ADDITIONAL LOW STRATUS/FOG DEVELOP OVERNIGHT. TOUGH FORECAST FOR SATURDAY AS MODELS HAVE EXTENSIVE CONVECTIVE ELEMENTS WHICH IMPACT THE SYNOPTIC FORECAST PATTERN. WITH A MORE ZONAL FLOW EXPECTED AND SURFACE FRONTAL BOUNDARY NEARBY...PREFER TO KEEP THE CHANCE POPS AT THIS TIME. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... CONSIDERABLE UNCERTAINTY FOR THE FIRST WEEKEND IN JUNE FORECAST AS THE COMBINATION OF STACKED LOW ACROSS THE PLAINS AND DEVELOPMENT OF SUB-TROPICAL SYSTEM IN THE CARIBBEAN/GULF OF MEXICO. MODEL SPREADS REMAIN RATHER LARGE WITH THE LATEST ECMWF/NOGAPS OFFERING A GOOD COMPROMISE AT THIS TIME (GFS IS THE FURTHEST EAST WITH THE CANADIAN GLOBAL INLAND). THIS WOULD BRING THE DEVELOPING SUBTROPICAL WAVE JUST EAST OF THE ATLANTIC SEABOARD SUNDAY NIGHT THROUGH MONDAY NIGHT. A GLIMPSE OF THE 00Z GFDL RUN IS CLOSER IN AGREEMENT WITH WITH OPERATIONAL GFS...SO CONFIDENCE REMAINS RATHER LOW. WILL CONTINUE TO MONITOR TRENDS AS THE INCREASED RISK OF HEAVY RAINFALL WOULD INCREASE DEEPENING ON THE EVENTUAL TRACK. ALTHOUGH...WITH ABUNDANT MOISTURE IN PLACE ACROSS EASTERN NEW YORK AND NEW ENGLAND AND THE UPSTREAM VERTICALLY STACKED LOW BEGINS TO OPEN SOMEWHAT AND TRACKS EASTWARD...COULD STILL SEE SOME HEAVY RAINFALL AMOUNTS WITH PWATS EXPECTED TO CLIMB IN EXCESS OF 1.50 AND A PROLONGED SOUTHERLY FLOW. && .AVIATION /THROUGH MONDAY/... VFR CONDITIONS WILL PREDOMINATE OVER THE REGION INTO THE LATE EVENING HOURS EXCEPT FOR SOME WIDELY SCATTERED MVFR CONDITIONS IN SHOWERS AND THUNDERSTORMS. AS IT COOLS OFF LATER THIS EVENING LOCALIZED FOG IS LIKELY TO DEVELOP...ESPECIALLY WHERE IT HAS RAINED DURING THE AFTERNOON...WITH MVFR/IFR VISIBILITY WHICH IS LIKELY TO PERSIST UNTIL SHORTLY AFTER SUNRISE. THERE IS LIKELY TO BE SOME VISIBILITY REDUCTION FRIDAY DUE TO HAZE BUT MORE THAN LIKELY THE VISIBILITY SHOULD BE VFR OVER MOST OF THE REGION BY TWO TO THREE HOURS AFTER SUNRISE. WINDS WILL BE LIGHT AND VARIABLE TODAY AND CALM TONIGHT...BECOMING LIGHT FROM THE SOUTHWEST FRIDAY. AS IS TYPICAL FOR TROPICAL AIR MASSES THERE WILL BE A CHANCE OF MID TO LATE AFTERNOON THUNDERSTORMS TOMORROW...SATURDAY...AND SUNDAY WITH MVFR TO IFR VISIBILITY DURING THE LATE NIGHT/PREDAWN HOURS DUE TO HAZE AND FOG. THERE WILL BE A GREATER LIKLIHOOD OF RAIN ON MONDAY AS A SYSTEM MOVING UP THE COAST BRINGS IN ADDITIONAL MOISTURE. && .HYDROLOGY... RIVERS CONTINUE AT LOW FLOWS RESULTING FROM A PROLONGED PERIOD OF FAIRLY DRY WEATHER AND SEASONABLE TO ABOVE NORMAL TEMPERATURES. SCATTERED SHOWERS/TSTMS ARE EXPECTED THIS AFTERNOON/EVENING...WHICH MAY PRODUCE AMOUNTS OF ONE TENTH TO ONE QUARTER OF AN INCH. ADDITIONAL SCATTERED SHOWERS/TSTMS ARE POSSIBLE FRI AND SAT AFTERNOON. WHILE HEAVY RAIN MAY FALL OVER A SMALL AREA AMOUNTS OVER A RIVER BASIN WILL BE SMALL ENOUGH TO HAVE LITTLE EFFECT. SOME NUISANCE URBAN/SMALL STREAM PONDING IS POSSIBLE WITHIN ANY HEAVY PRECIPITATION CORES. SOMEWHAT MORE WIDESPREAD RAINFALL IS POSSIBLE LATE SUN INTO MONDAY...WHICH COULD LEAD TO MORE SIGNIFICANT RESPONSES ON AREA RIVERS/STREAMS. && .FIRE WEATHER... THE HUMIDITY WILL BE ON THE INCREASE THE NEXT FEW DAYS AS THE REGION COMES UNDER THE INFLUENCE OF A TROPICAL AIR MASS. IN GENERAL MIDDAY HUMIDITY WILL RANGE FROM 35 TO 50 PERCENT WITH NEAR 100 PERCENT SHORTLY BEFORE SUNRISE. WINDS WILL BE LIGHT AND VARIABLE TODAY...CALM TONIGHT...AND LIGHT FROM THE SOUTH WEST FRIDAY. CLOUD TO GROUND LIGHTNING MAY BE EXPECTED WITH CONVECTION...WITH HALF AN HOUR TO AN HOUR OF WETTING AS WELL. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && YOUR LATEST NATIONAL WEATHER SERVICE FORECAST IS AVAILABLE ONLINE AT WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, May 31, 4:15 AM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 415 AM EDT THU MAY 31 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 415 AM EDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY THIS AFTERNOON ACROSS THE HIGHER ELEVATIONS INCLUDING ALONG A FRONTAL BOUNDARY EXTENDING FROM THE ADIRONDACKS...LAKE GEORGE REGION AND SOUTHERN VERMONT. ALONG THIS BOUNDARY...SOME OF THESE STORMS MAY BECOME SEVERE WITH WIND GUSTS TO 60 MPH...PENNY SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. THESE STORMS WILL TRACK EAST-SOUTHEAST AROUND 20 MPH. THUNDERSTORMS WILL DECREASE IN COVERAGE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON THROUGH SUNDAY...WITH THE HIGHEST PROBABILITY OF THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS. AT THIS TIME...THE MAIN HAZARDS WOULD BE FROM FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS NORTHWEST CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. WWW.WEATHER.GOV/ALBANY
In the hours before
Local storm report, May 31, 3:10 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
310 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG CHARLTON 42.93N 73.97W
05/31/2007 SARATOGA NY NWS EMPLOYEE
TWO TREES DOWN.
&&Local storm report, May 31, 3:22 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
322 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL RUSSIA 43.26N 75.08W
05/31/2007 M1.00 INCH HERKIMER NY PUBLIC
&&Local storm report, May 31, 3:25 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
325 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL RUSSIA 43.26N 75.08W
05/31/2007 E0.75 INCH HERKIMER NY PUBLIC
0312 PM HAIL RUSSIA 43.26N 75.08W
05/31/2007 M1.00 INCH HERKIMER NY PUBLIC
&&Local storm report, May 31, 4:02 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
402 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL ALBANY 42.66N 73.78W
05/31/2007 M0.75 INCH ALBANY NY NWS EMPLOYEE
AT NWS OFFICE
&&Local storm report, May 31, 4:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
409 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL EAST GREENBUSH 42.59N 73.70W
05/31/2007 E0.88 INCH RENSSELAER NY TRAINED SPOTTER
&&Local storm report, May 31, 4:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
417 PM EDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL POESTENKILL 42.69N 73.56W
05/31/2007 E1.75 INCH RENSSELAER NY TRAINED SPOTTER
&&The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:41 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 64 min |
| May 31, 2:56 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 49 min |
| May 31, 3:10 PM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 58 min |
| May 31, 3:41 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 64 min |
| May 31, 5:30 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 60 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Severe Thunderstorm Warnings in Massachusetts, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.